# SDR UHLA2011080900263

- Difficulty date: August 9, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 17,685 hours, 9,860 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION WASTE WATER SERVICE DOOR ON EXTERIOR AND INTERIOR AREAS AT HINGE.  REMOVED AND REPLACED SERVICE PANEL AND HINGE ASSY IAW EMB 170 SRM.
